The number of extensions of an invariant mean
Compositio Mathematica, Volume 33 (1976) no. 2, p. 147-159
@article{CM_1976__33_2_147_0,
     author = {Rosenblatt, Joseph Max},
     title = {The number of extensions of an invariant mean},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {33},
     number = {2},
     year = {1976},
     pages = {147-159},
     zbl = {0335.43001},
     mrnumber = {435729},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__33_2_147_0}
}
Rosenblatt, Joseph Max. The number of extensions of an invariant mean. Compositio Mathematica, Volume 33 (1976) no. 2, pp. 147-159. http://www.numdam.org/item/CM_1976__33_2_147_0/

[1] C. Chou: On the Size of the Left Invariant Means on a Semigroup. Proc. Amer. Math. Soc. 23 (1969) 199-205. | MR 247444 | Zbl 0188.19006

[2] C. Chou: On the Topological Invariant Means on a Locally Compact Group. Trans. Amer. Math. Soc. 151 (1970) 443-456. | MR 269780 | Zbl 0202.14001

[3] C. Chou: The Exact Cardinality of the Set of Invariant Means on a Group. Proc. Amer. Math. 55 # 1 (1976) 103-106. | MR 394036 | Zbl 0319.43006

[4] E. Granirer: Criteria for Compactness and for Discreteness of Locally Compact Amenable Groups. Proc. Amer. Math. Soc. 40 # 2 (1973) 615-624. | MR 340962 | Zbl 0274.22009

[5] F. Greenleaf: Invariant Means on Topological Groups and their Applications (Van Nostrand Math Studies 16) Van Nostrand, New York, 1955. | MR 251549 | Zbl 0174.19001

[6] E. Hewitt and K. Ross: Abstract Harmonic Analysis Vol. I. Springer-Verlag, New York, 1963. | MR 551496 | Zbl 0213.40103

[7] S. Kakutani and J. Oxtoby: Construction of a non-separable invariant extension of the Lebesgue space. Annals of Math. (2) 52 (1950) 580-590. | MR 37335 | Zbl 0040.20901

[8] K. Kuratowski: Applications of the Baire-category method to the Problem of Independent Sets. Fundamenta Math. 81 # 1 (1973) 65-72. | MR 339092 | Zbl 0311.54036

[9] J. Mycielski: Almost Every Function is Independent. Fundamenta Math. 81 # 1 (1973) 43-48. | MR 339091 | Zbl 0311.54018

[10] J. Rosenblatt: Invariant Means and Invariant Ideals in L∞(G) for a Locally Compact Group G. Journ. Func. Anal. 21 # 1 (1976) 31-51. | Zbl 0314.43002

[11] J. Rosenblatt: Invariant means for the bounded measurable functions on a locally compact group. Math. Ann. 220 (1976) 219-228. | MR 397305 | Zbl 0305.43002

[12] W. Rudin: Invariant Means on L∞. Studia Math. 44 (1972) 219-227. | Zbl 0215.47004

[13] W. Rudin: Homomorphisms and Translations in L∞(G). Advances in Math. 16 (1975) 72-90. | Zbl 0297.22009

[14] B. Wells: Homomorphisms and Translations of Bounded Functions. Duke Math. 157 (1974) 35-39. | MR 336238 | Zbl 0281.28004